# SDR IPXA2016050402915

- Difficulty date: April 13, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: AEH7229503
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER LANDING GEAR ALTERNATE RELEASE MECHANISM LEVER HAS CHAFE DAMAGE ACCOMPLISHED BLEND REPAIR ON CENTER LANDING GEAR ALTERNATE RELEASE MECHANISM LEVER IAW EA 011-3200-01-A6219, REV I/R AND EO MD11-3230-60588-A.
